# SDR GLBA2014021900386

- Difficulty date: February 19, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 45,416 hours, 46,769 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MX FOUND A DENT IN THE RT AFT SECTION OF THE FUSELAGE AT FS 14,029.35 BETWEEN FRAMES 41 & 42, DENT IS 4.5 INCHES LONG, .124 INCHES IN DEPTH AT THE LOWEST POINT & .75 INCHES WIDE, ABOVE STRINGER 10R.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-120-53-001.
